# SDR P5CA9600583

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Dented
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD SIDE OF TENSION TIE AT MAIN DECK STA 900 RBL 60 APPROX S10L.  REPAIRED TENSION TIE PER BAC SRM 51-40-03 FIG 1.
